Journal of Non-linear Mathematical Physics

ISSN: 1402-9251
Volume 9, Issue 3, August 2002
D B FAIRLIE
Pages: 256 - 261
The phenomenon of an implicit function which solves a large set of second order partial differential equations obtainable from a variational principle is explicated by the introduction of a class of universal solutions to the equations derivable from an arbitrary Lagrangian which is homogeneous of...
Mattias LIEFVENDAHL, Gunilla KREISS
Pages: 311 - 324
We prove nonlinear stability for finite amplitude perturbations of plane Couette flow. A bound of the solution of the resolvent equation in the unstable complex half-plane is used to estimate the solution of the full nonlinear problem. The result is a lower bound, including Reynolds number dependence,...